# SDR DALA2025041703032

- Difficulty date: April 11, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N138DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50057
- Aircraft time: 7,593 hours, 3,510 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE DOOR RH HINGE AND DOOR SEVERELY CORRODED. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0087:5360-2017/002 00136 624572.  INSTALLED DOOR ASSEMBLY REF A220 AMP 52-47-06. (LP# 0908463)
